# SDR CALA2017120804332

- Difficulty date: December 8, 2017
- Submitted: December 9, 2017
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 75,448 hours, 29,178 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COFFEE MAKER M42 AFT GALLEY HAS A BURNING PLASTIC SMELL. REMOVED AND CLEANED PLASTIC FROM HOT PLATE ON COFFEE MAKER M42 OPS CHECKS NORMAL
